# SDR 20000522SH001

- Difficulty date: April 25, 2000
- Submitted: May 22, 2000
- Operation: General aviation
- Aircraft: N329H
- Make and model: Beech 58
- Aircraft serial: TH219
- Engine: Cont IO520*
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Housing
- Part number: 21208A2
- Condition: Cracked
- Location: Housing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TACHOMETER DRIVE HOUSING CRACKED AT OIL PRESSURE BOSS.  BOSS ON DRIVE HOUSING NEEDS TO BE BEEFED UP.  CRACKS DUE TO WEAK CASTING.  (X)
